Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces
Fundamenta Mathematicae, Tome 145 (1994) no. 1, pp. 15-37
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We present a scheme for constructing various Conley indices for locally defined maps. In particular, we extend the shape index of Robbin and Salamon to the case of a locally defined map in a locally compact Hausdorff space. We compare the shape index with the cohomological Conley index for maps. We also prove the commutativity property of the Conley index, which is analogous to the commutativity property of the fixed point index.
@article{10_4064_fm_145_1_15_37,
author = {Marian Mrozek },
title = {Shape index and other indices of {Conley} type for local maps on locally compact {Hausdorff} spaces},
journal = {Fundamenta Mathematicae},
pages = {15--37},
year = {1994},
volume = {145},
number = {1},
doi = {10.4064/fm-145-1-15-37},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-145-1-15-37/}
}
TY - JOUR AU - Marian Mrozek TI - Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces JO - Fundamenta Mathematicae PY - 1994 SP - 15 EP - 37 VL - 145 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-145-1-15-37/ DO - 10.4064/fm-145-1-15-37 LA - en ID - 10_4064_fm_145_1_15_37 ER -
%0 Journal Article %A Marian Mrozek %T Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces %J Fundamenta Mathematicae %D 1994 %P 15-37 %V 145 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-145-1-15-37/ %R 10.4064/fm-145-1-15-37 %G en %F 10_4064_fm_145_1_15_37
Marian Mrozek . Shape index and other indices of Conley type for local maps on locally compact Hausdorff spaces. Fundamenta Mathematicae, Tome 145 (1994) no. 1, pp. 15-37. doi: 10.4064/fm-145-1-15-37
Cité par Sources :